What you shouldn’t do after having ‪‪Ciprofloxacin

Subscribe to our newsletter

Ciprofloxacin is an antibiotic medication that is used to treat a variety of illnesses. The medication can be administered both orally and intravenously. Ciprofloxacin is considered one of the most effective antibiotics in the market and in light of this fact; many physicians prescribe this medication in the treatment of various ailments including abdominal pains, diarrhea, urinary tract infections and a myriad of other illnesses.

Just like any other medication, there are several side effects associated with the use of Ciprofloxacin. Some of the most common side effects that many people have experienced include: nausea, vomiting, and in some cases, patients have even complained of stomach upsets. It is also important to note that some people might be more predisposed to the side effects than others.

It is very important to have a clear understanding of what you shouldn’t do after having ‪‪Ciprofloxacin. This is indeed one of the most effective ways of keeping the side effects at bay. One of the first things that you should not do while under the medication is consuming of dairy products such as milk, cheese or yoghurt. The reason why it is not advisable to take the medication and consume dairy products is due to the fact that the dairy products might undermine the overall potency of the drug.

In addition to staying clear of dairy products, the second thing that you should avoid doing while taking the medication is taking of antacids or any such product the features a high acidity levels. Precisely, you should avoid taking any food substance with high acidity levels within 6 hours before consuming the medication.

Most medications should not b taken with alcohol and Ciprofloxacin is indeed one of those medications. Alcohol is chemical substance that can react with medication and the resultant effect might actually harm your body. In fact, most doctors advise against taking alcohol while taking form of antibiotic medication. This is due to the fact that antibiotic is a group of strong medications that can increase the level of toxins in the body. Combining such medication with alcohol can therefore lead to high toxicity levels and this will ultimately put a strain on your body since it will be forced to process the high quantity of toxins in the body.

High fiber diet is indeed one of the most effective ways of introducing various nutrients into the body ad also improve the overall digestion process. However, such diet is not the most ideal when it comes to someone taking antibiotics. This is due to the fact that high fiber diet actually serves to slow down the rate at which your body is able to absorb food and this will also undermine the rate at which the body is able to absorb the medication. It is therefore important to ensure that you avoid taking such diet while taking antibiotics and especially, while taking Ciprofloxacin.

It is always important to remember that medication works best if it’s functioning and absorption within the body is not undermined by any substance including the food that you consume.

Subscribe to our newsletter
Sign up here to get the latest news, updates and special offers delivered directly to your inbox.
You can unsubscribe at any time

Leave A Reply

Your email address will not be published.